# SDR CALA2021120602272

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 69,002 hours, 27,308 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: MW0326
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 OVERHEAT LIGHT LIGHT IS ON LIGHT CAME ON DURING CLIMBOUT. LIGHT WENT OUT AND STAYED OUT AT REDUCED POWER. PERFORMED ENG / APU FIRE DETECTION CONTROL MOD BITE PROCEDURE FOUND BROKEN WIRE ON UPPER ENG #2 UPDATED WITH PARTS INFO. CORE FIRE DETECTION HARNESS AND FOUND FAULT FOR ENG 2 LOOP A DETECTOR FAULT REMOVED AND REPLACED ENG2 FIRE LOOP A HARNESS P/N MW0326. REF AMM 26-11-02. OPS CHECK GOOD.
